# SDR SWAA2016121910572

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-7
- Aircraft serial: 30657
- Aircraft time: 39,404 hours, 25,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101733
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  R&R LIGHT ASSEMBLY IAW AMM.
